Cover Image

Financial analysis and fuzzy approach of Fibonacci sequences

Mohd Khoshnevisan
Year of Publication: 2013
Authors: Khoshnevisan, Mohd
Published in:
Journal for global business advancement : JGBA.- Olney, Bucks : Inderscience Enterprises, ISSN 1746-966X, ZDB-ID 21933832. - Vol. 5.2012, 4, p. 347-355
Language: English
Subjects: Financial Engineering | Financial engineering | Fuzzy Sets | Fuzzy sets
Type of Publication (narrower categories): Aufsatz in Zeitschriften
Article in journal
Type of Publication: Article
Title record from database: ECONIS - Online Catalogue of the ZBW
Availability:  Availability in libraries Availability in libraries More access options
More options (other): 
Description not available.

Saved in bookmark lists

Similar items by author